Ahmad Mohammadhasani ; Yamin Sayyari ; Mahdi Sabzvari - G-tridiagonal majorization on Mn,m

cm:9545 - Communications in Mathematics, December 23, 2021, Volume 29 (2021), Issue 3 - https://doi.org/10.2478/cm-2021-0027
G-tridiagonal majorization on Mn,mArticle

Authors: Ahmad Mohammadhasani ORCID; Yamin Sayyari ; Mahdi Sabzvari 1

  • 1 Hormozgan University

For X, Y ∈ M n,m , it is said that X is g-tridiagonal majorized by Y (and it is denoted by X ≺gt Y) if there exists a tridiagonal g-doubly stochastic matrix A such that X = AY. In this paper, the linear preservers and strong linear preservers of ≺gt are characterized on M n,m .

Volume: Volume 29 (2021), Issue 3
Published on: December 23, 2021
Imported on: May 11, 2022
Keywords: [MATH]Mathematics [math]

Consultation statistics

This page has been seen 91 times.
This article's PDF has been downloaded 88 times.